Canonical completeness of infinitary mu

Jäger, Gerhard; Kretz, Mathis; Studer, Thomas (2008). Canonical completeness of infinitary mu. Journal of logic and algebraic programming, 76(2), pp. 270-292. New York, N.Y.: North-Holland 10.1016/j.jlap.2008.02.005

[img]
Preview
Text
jks08.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (278kB) | Preview
[img] Text
1-s2.0-S1567832608000209-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (260kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)
08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)

UniBE Contributor:

Jäger, Gerhard Max and Studer, Thomas

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

1567-8326

Publisher:

North-Holland

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

03 Sep 2019 15:17

Publisher DOI:

10.1016/j.jlap.2008.02.005

Web of Science ID:

000258432600010

BORIS DOI:

10.7892/boris.37095

URI:

https://boris.unibe.ch/id/eprint/37095 (FactScience: 206731)

Actions (login required)

Edit item Edit item
Provide Feedback